# SDR TVM2003F00000

- Difficulty date: April 2, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N500AA
- Make and model: Cessna 414A
- Aircraft serial: 414A0313
- Engine: Cont TSIOL550A
- System (JASC): 8570 · Reciprocating Engine Liquid Cooling
- Part: Pump
- Part number: 653608
- Part serial: AB02DA002R
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP WAS LEAKING COOLANT FROM DRAIN AND WOULD NOT MAINTAIN SYSTEM PRESSURE.
